RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1939, Volume 3, Issue 2  


Elementary estimations of a certain trigonometrical sum with primes
I. Vinogradow
111
Sur le normalisateur d'un élément dans un groupe fini
P. Dubuque
123
On the decomposition of abelian groups into direct sums of groups of the first rank
E. Liapin
141
Quelques remarques sue les solutions des équations non linéaires du type hyperbolique
P. Solovieff
149
On the domain of a self-adjoint operator
M. Neumark
165
То the theory of limiting theorems for sums of independent random variables
B. Gnedenko
181
Sur les projections des ensembles mesurables $B$
V. Arsenin
233
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019